# SDR CA150410018

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Kaman K-1200
- Aircraft time: 12,558 hours
- Engine: Hnywl T5317A1HNYWL
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: K913005009
- Condition: Failed
- Location: Bearing Surface
- Part time: 513 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT TEETER PIN SLIDING BEARING KARON BEARING SURFACE FAILURE CAUSE METAL TO METAL CONTACT WITH THE ROTOR HUB TEETER PIN BORE.  THE RESULT WAS HEAVY WEAR TO BOTH SURFACES AND SCRAPPING OUT BOTH PARTS.  512.5 HRS TIME IN SERVICE, 87.5 HRS SHORT OF IT SCHEDULED SERVICE LIFE OF 600 HOURS.
